Doctor insights on:
Yes- what symptoms?: Aleve (naproxen) d cold/sinus contains Naproxen (for pain/fever), Pseudoephedrine (nasal/sinus decongestant) limit 2 tablets/day.Swallow whole. Tussin dm liquid contains Guaifenesin /dextromethorpan (work together to suppress cough) limit 8 tablespoonsfull/day. It is safe to take these together depending on your symptoms. These are adult doses. See physician if symptoms worsen/persist for more than 7 days. ...Read more
I accidently took aleve-d(220mg naproxen) and 200mg of ibuprofen at the same time. should i be concernes and what should i do?
Recommendation: This a little bit more than necessary, but not toxic. Drink a milk or tea, or water, not juice , to wash out extra dose. ...Read more
Is it ok to take non allegra d 24 hour for my post nasal drip and aleve d cold and sinus for my sinus headaches at same time ? I have both
Is it safe to take Aleve d sinus headache with levovetirizine 5 mg because I got a bad sinus headache.doc got me levovetirizine for post nasal drip .
Yes it's safe: The nasal spray is an antihistamine for allergies and the aleve has a decongestant to open up the sinuses and loosen mucous. These are commonly taken together. However, given that you are taking medication for high blood pressure, you should be careful with any decongestant as they can raise your BP. Use Coricidin instead or talk to hour pharmacist. Keep a close eye on your BP. ...Read more
I took Aleve d a few hours ago can I take tylenol (acetaminophen) cold multi symptom now that i'm going to bed ?
I'm currently taking aleve-d for a sinus infection. Is it safe to also take tylenol (acetaminophen) or ibuprofen for immediate pain relief?
It should be fine: Take care!Get a more detailed answer ›
No: There should be no problems with this combination. ...Read more